Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 9, NWS New York, NY

May 26, 2006Orange County, New York

NWS New York, NY issued this severe thunderstorm warning at May 26, 2006, 12:12 PM EDT for Orange County, New York. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2006, 12:12 PM EDT (16:12 UTC)
Expired
May 26, 2006, 1:15 PM EDT
In force
63 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Orange County, NY

The radar

The Brookhaven radar (KOKX), 140 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KOKX 261612
SVROKX
NYC071-261715-
/O.NEW.KOKX.SV.W.0009.060526T1612Z-060526T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
1212 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORANGE COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 115 PM EDT...

* AT 1209 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 8 MILES SOUTH OF
  UNIONVILLE...OR ABOUT 10 MILES NORTHWEST OF WEST MILFORD...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF UNIONVILLE BY 1220 PM.
  WARWICK BY 1230 PM.
  FLORIDA BY 1235 PM.
  CHESTER AND GOSHEN BY 1245 PM.
  MONTGOMERY BY 100 PM.
  6 MILES SOUTHEAST OF WALDEN BY 110 PM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4120 7472 4107 7455 4143 7398 4159 7422

$$

MPS
1 follow-up statement
000 
WWUS51 KOKX 261651
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1251 PM EDT FRI MAY 26 2006

NYC071-261715-
/O.CON.KOKX.SV.W.0009.000000T0000Z-060526T1715Z/
ORANGE NY-
1251 PM EDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHERN ORANGE COUNTY...

AT 1246 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
WARWICK...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTRAL VALLEY AND HIGHLAND MILLS BY 100 PM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4126 7437 4121 7427 4133 7399 4140 7411

$$

MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:10 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 26, 10:10 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
1010 AM EDT FRI MAY 26 2006

.NEAR TERM (TODAY AND TONIGHT)...
FOG OVER WATERS ATTM....BUT CREEPING BACK IN ACROSS LI AND SRN CT.
12Z SOUNDING DOES SUPPORT POSSIBLE SEVERE TODAY. WESTERN HALF OF
CWA IN SLIGHT RISK...AND WITH SOME CLEARING AND TEMPS WARMING NICELY
THIS MORNING...DO EXPECT SOME STORMS TO PRODUCE HAIL...STRONG WIND
GUSTS. WBZ AROUND 10 KFT.

LOW PRESSURE NEAR LAKE ERIE CONTINUES TO MOVE SLOWLY EASTWARD.
TRAILING COLD FRONT EXTENDS SWWD. SFC WARM FRONT APPEARS TO BE
ACROSS SRN NJ. CONVECTION OVER CENTRAL/EASTERN PA MOVING EAST.

TEMPS IN DATABASE LOOK GOOD.

TO SUM IT UP...WITH MAX TEMPS WELL INTO THE 70S TO LOWER 80S AWAY
FROM THE COAST...DEWPOINTS RISING WELL INTO THE 60S...THINK
THUNDERSTORMS WILL BE A GOOD BET THIS AFTERNOON AS MLCAPES APPROACH
1000 J/KG NYC AND WEST. DEEP LAYER SHEAR VALUES ON THE ORDER OF 25
TO 35 KTS SHOULD YIELD STORM ORGANIZATION INTO LINES AND CLUSTERS
CAPABLE OF PRODUCING ISOLATED TO SCATTERED WIND DAMAGE THIS
AFTERNOON. AGAIN...MAIN THREAT WILL BE ACRS THE WRN HALF OF THE CWA.
FURTHER EAST OVER LI AND COASTAL CT...THE THREAT WILL DIMINISH DUE
TO MARINE INFLUENCE...HOWEVER THUNDER WILL STILL LIKELY OCCUR THERE
WITH HEAVY RAINFALL POSSIBLE.

HEAVY DOWNPOURS AND ASSOCIATED URBAN FLOODING WILL LIKELY RESULT AS
WELL...GIVEN PWATS APPROACHING 1.75 INCHES AND RELATIVELY SLOW STORM
MOTION VECTORS.

WILL GO WITH CHC OF SHOWERS TONIGHT. ANY THREAT FOR THUNDERSTORMS
SHOULD HAVE EXITED THIS EVENING.
&&

.SHORT TERM (SATURDAY THROUGH SUNDAY)...

SFC TROF/WEAK COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY.
EXPECT WARM TEMPS AND A CHANCE OF SHOWERS AND THUNDERSTORMS.

WE CLEAR OUT SAT NIGHT...MAKING WAY FOR A GREAT SUNDAY WITH SUNNY
SKIES AND WARM TEMPS.
&&

.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
SUMMERLIKE WEATHER THROUGH MOST OF THE PERIOD WITH MAX TEMPERATURES
RANGING FROM THE 80S INLAND TO THE 70S AT SOUTH FACING SHORES.
NORTHEAST NJ AND PERHAPS EVEN PARTS OF NYC MAY SEE 90 ON MONDAY.
SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING TSTMS BOTH TUESDAY AND
WEDNESDAY.

&&
.AVIATION...
SITUATION REMAINS TRICKY THIS MORNING INTO AFTERNOON. INLAND
TERMINALS HAVE IMPROVED TO VFR...HOWEVER LOW STRATUS AND FOG RIGHT
ALONG THE COAST WILL PRESENT UNCERTAINTY FOR AT LEAST THE DURATION
OF THE MORNING HOURS AS KJFK...KISP...AND KBDR ARE RIGHT ON THE
FRINGE WHERE THIS MEETS VFR CONDITIONS. AS A MATTER OF FACT...KJFK
HAS JUST RETURNED TO IFR CIGS AFTER MOMENTARILY BEING VFR. WARM
FRONT STILL APPEARS TO BE SOUTH OF THE TERMINALS AND IT IS STILL
QUESTIONABLE AS TO WHEN IT JUMPS NORTH OF THE REGION...BUT WILL KEEP
INLAND TERMINALS AND KLGA VFR THROUGH AT LEAST THE EARLY AFTERNOON.
CIGS LIFTING IN THE WAKE OF THE WARM FRONT THROUGH THE EARLY
AFTERNOON ELSEWHERE WITH IMPROVEMENT OCCURRING IN KJFK AND KISP
FIRST...BUT WILL HAVE AT LEAST KISP PREVAILING WITH VFR UP TILL
THEN. THREAT OF PREFRONTAL SHOWERS AND THUNDERSTORMS COME INTO THE
PICTURE MID AFTERNOON. A FEW STORMS MAY BE SEVERE ACROSS WESTERN
TERMINALS WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. THE LINE
SHOULD WEAKEN AS IT WORKS ACROSS LI/CONN TERMINAL BY EVENING.
OTHERWISE...EXPECT CONDITIONS TO DROP TO MVFR/IFR ONCE AGAIN TONIGHT
WITH PLENTY OF LOW-LEVEL MOISTURE AND WEAK SW FLOW UNDER CROSSING
LOW.
&&

.MARINE...
SOUTHERLY GRADIENT OF 10 TO 15 KT WILL DEVELOP THIS AFTERNOON
AS WARM FRONT WORKS NORTH OF THE WATERS AHEAD OF APPROACHING LOW
FROM THE GREAT LAKES. THERE MAY BE A BRIEF PERIOD OF 15 TO 20 KT
WINDS THIS EVENING...BUT DONT BELIEVE THIS WILL BE ENOUGH TO RAISE
SEAS TO SCA THIS FAR NORTH. WILL CONTINUE TO KEEP SEAS JUST BELOW
SCA ACROSS COASTAL WATERS TONIGHT INTO SATURDAY...BASED ON GFS BASED
WNA GUIDANCE OVERDOING NEAR SURFACE WINDS AND THEREFORE THE HEIGHT
OF S SWELLS MAKING IT INTO THE AREA.

WINDS SWITCH TO NW-N BEHIND LOW ON SAT...WITH THE LOW TRACKING EAST
OF THE WATERS BY SAT NIGHT. HIGH PRESSURE BUILDS IN FOR SUN THROUGH
EARLY NEXT WEEK WITH TRANQUIL CONDITIONS ON ALL WATERS.
&&

.HYDROLOGY...
NOTHING OF CONSEQUENCE UNTIL THIS AFTERNOON AS PREFRONTAL SHOWERS
AND THUNDERSTORMS START TO MOVE IN FROM THE WEST. MOST AREAS SHOULD
RECEIVE BETWEEN 1/2 AND 3/4 OF AN INCH FROM LATE THIS AFTERNOON
THROUGH SATURDAY. HOWEVER...THERE IS THE CHANCE OF CELLS TRAINING
DURING THIS EVENT WHICH COULD PRODUCE AMOUNTS OF 1 TO 2 INCHES FOR
SOME LOCATIONS. SUCH AMOUNTS WOULD PRESENT SOME URBAN AND POOR
DRAINING FLOODING PROBLEMS.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, May 26, 4:18 AM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
418 AM EDT FRI MAY 26 2006

ANZ338-CTZ005-009-NJZ002>006-011-NYZ067>078-080-270900-
NEW YORK HARBOR-NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-
418 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED
THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THIS
AFTERNOON AND EVENING. A MOIST AIRMASS WILL CONTINUE TO
OVERSPREAD THE REGION TODAY. THUNDERSTORMS WILL LIKELY MOVE
INTO THE AREA THIS AFTERNOON. A FEW OF THE THUNDERSTORMS
COULD BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT.
ISOLATED LARGE HAIL MAY OCCUR AS WELL. ANY THUNDERSTORM WILL
BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
SEVERE WEATHER REPORTS.

CTZ006>008-010>012-NYZ079-081-270900-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
418 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL LIKELY MOVE INTO THE REGION LATE
THIS AFTERNOON OR EARLY THIS EVENING. A FEW OF THE STORMS COULD
PRODUCE GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE VERY LATE THIS AFTERNOON AND
EVENING...HOWEVER NOT LIKELY. KEEP ABREAST OF THE LATEST FORECASTS
FROM YOUR NATIONAL WEATHER SERVICE IN CASE THE THREAT OF SEVERE
WEATHER INCREASES.

ANZ330-335-350-353-355-270900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
418 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL LIKELY MOVE INTO THE REGION THIS
AFTERNOON. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS UP TO 40
KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
SEVERE WEATHER REPORTS...ESPECIALLY WESTERN LONG ISLAND SOUND AND
NEW YORK HARBOR WHERE THE THREAT OF STRONGER STORMS EXISTS.

EKSTER

In the hours before

Local storm report, May 26, 11:54 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
1154 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     HAIL             WANAQUE                 41.04N 74.29W
05/26/2006  E0.75 INCH       PASSAIC            NJ   AMATEUR RADIO

&&

AL
Special weather statement, May 26, 11:56 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1156 AM EDT FRI MAY 26 2006

NYZ067-261645-
ORANGE-
1156 AM EDT FRI MAY 26 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
COUNTY...

AT 1152 AM EDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR FLORIDA...OR NEAR WARWICK...AND MOVING NORTHEAST AT 30 MPH.

THESE STORMS WILL BE...
  5 MILES NORTHWEST OF MONROE BY 1205 PM.
  NEAR NEW WINDSOR BY 1225 PM.
  NEAR NEWBURGH BY 1230 PM.

PEOPLE IN EASTERN ORANGE COUNTY...INCLUDING THE CITIES OF FLORIDA...
GOSHEN...CHESTER...MONROE...NEW WINDSOR...GARDNERTOWN AND NEWBURGH...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

WINDS IN EXCESS OF 40 MPH AND SMALL HAIL ARE EXPECTED WITH THESE
STORMS.

MPS
Special weather statement, May 26, 12:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1207 PM EDT FRI MAY 26 2006

CTZ005-009-NJZ002>006-011-NYZ067>078-080-270000-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
1207 PM EDT FRI MAY 26 2006

...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED OUR
REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THIS
AFTERNOON AND EARLY EVENING. LOW PRESSURE OVER THE GREAT LAKES
STATES WILL MOVE SLOWLY EASTWARD THIS AFTERNOON. A WARM AND HUMID AIRMASS
WILL CONTINUE TO OVERSPREAD OUR REGION AHEAD OF THIS AREA OF LOW
PRESSURE.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND AFFECT THE
REGION. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL. ANY THUNDERSTORM WILL BE CAPABLE OF
PRODUCING VERY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING THIS AFTERNOON AND EARLY EVENING.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR
FURTHER UPDATES AND POSSIBLE WATCHES OR WARNINGS LATER TODAY.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 5:12 AM EDTDense Fog AdvisoryOKXKings, Suffolk4 hr
May 26, 12:07 PM EDTSevere Thunderstorm WarningOKXRockland38 min
May 26, 12:09 PM EDTSevere Thunderstorm WarningOKXOrange23 min
May 26, 12:29 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester61 min
May 26, 1:02 PM EDTSevere Thunderstorm WarningOKXOrange43 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.